Strong convergence of quantum random walks via semigroup decomposition

Alexander Belton, Michal Gnacik, J. M. Lindsay

Research output: Contribution to journalArticlepeer-review

48 Downloads (Pure)

Abstract

We give a simple and direct treatment of the strong convergence of quantum random walks to quantum stochastic operator cocycles, via the semigroup decomposition of such cocycles. Our approach also delivers convergence of the pointwise product of quantum random walks to the quantum stochastic Trotter product of the respective limit cocycles, thereby revealing the algebraic structure of the limiting procedure. The repeated quantum interactions model is shown to fit nicely into the convergence scheme described.
Original languageEnglish
Pages (from-to)1711–1746
Number of pages36
JournalAnnales Henri Poincaré
Volume19
Issue number6
Early online date21 Apr 2018
DOIs
Publication statusPublished - 1 Jun 2018

Keywords

  • Quantum random walks
  • repeated interactions
  • noncommutative Markov chains
  • toy Fock space
  • quantum stochastic cocycle
  • series product
  • quantum stochastic Trotter product
  • quantum stochastic calculus

Fingerprint

Dive into the research topics of 'Strong convergence of quantum random walks via semigroup decomposition'. Together they form a unique fingerprint.

Cite this